RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolpakov, A V

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:157
Abstract pages:2739
Full texts:1217
References:1

http://www.mathnet.ru/eng/person37756
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205840

Publications in Math-Net.Ru
1997
1. E. N. Aristova, V. Ya. Gol'din, A. V. Kolpakov, “The radiation transport through a ring slot in a rotation body”, Matem. Mod., 9:4 (1997),  3–10  mathnet  zmath
2. E. N. Aristova, V. Ya. Gol'din, A. V. Kolpakov, “Numerical method for radiation transfer in a rotation body”, Matem. Mod., 9:3 (1997),  91–108  mathnet  mathscinet  zmath
1995
3. V. Ya. Gol'din, A. V. Kolpakov, “Mathematical modeling of spherical glass-ablator implosion”, Matem. Mod., 7:11 (1995),  29–38  mathnet  zmath
1993
4. L. A. Dombrovskii, È. P. Yukina, A. V. Kolpakov, V. A. Ivanov, “Procedure for calculating the thermal destruction of plasticized carbon under the effect of intensive infrared radiation”, TVT, 31:4 (1993),  619–625  mathnet; High Temperature, 31:4 (1993), 566–572
1991
5. E. N. Aristova, A. V. Kolpakov, “Combined difference scheme at obliqueangled cell for the elliptic operator”, Matem. Mod., 3:4 (1991),  93–102  mathnet  mathscinet  zmath
6. L. A. Dombrovskii, A. V. Kolpakov, S. T. Surzhikov, “Transport approximation in calculating the directed-radiation transfer in an anisotropically scattering erosional flare”, TVT, 29:6 (1991),  1171–1177  mathnet; High Temperature, 29:6 (1991), 954–959  isi
1990
7. A. V. Kolpakov, L. A. Dombrovskii, S. T. Surzhikov, “Transfer of directed radiation in an absorbing and anisotropically scattering medium”, TVT, 28:5 (1990),  983–987  mathnet; High Temperature, 28:5 (1990), 753–756  isi
1982
8. V. Ya. Gol'din, A. V. Kolpakov, “Solution of stiff boundary value problems by differential pivotal condensation”, Zh. Vychisl. Mat. Mat. Fiz., 22:4 (1982),  850–857  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:4 (1982), 85–92
1968
9. A. V. Kolpakov, R. N. Kuz'min, “Phase problem and the correlation properties of X-ray beams”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  63–65  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020